# SDR AALA20160715008

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 51,410 hours, 20,826 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER FOUND TO HAVE CAUSED AN ELONGATED HOLE IN BS 1016 PRESSURE BULKHEAD AT APPROXIMATLEY S10L. OVERSIZED HOLE AND INSTALLED REPLACEMENT FASTENER IAW EA 262025.
